# SDR F3LA00177

- Difficulty date: August 4, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N921WA
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23039
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-2 CHECK INSPECTION, REPORTED FLOOR ATTACH ANGLE BRACKET CRACKED AT STATION 329, RBL 35.  MAINTENANCE REMOVED CRACKED ANGLE BRACKET PER SRM 51-30-02.  FABRICATED NEW BRACKET PER SRM 51-30-06 AND 51-10-02 AND INSTALLED IT PER SRM 51-10-02. (M)
